# SDR R61A2024022300111

- Difficulty date: February 23, 2024
- Submitted: March 16, 2024
- Operation: Air carrier
- Aircraft: N439YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000434
- Aircraft time: 23,465 hours, 15,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17066755002
- Condition: Corroded
- Location: Frm 74 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINT CHECK FOUND CORRODED SHEAR CLIP, FRAME 74, STRINGERS 28R-29R. REMOVED AND REPLACED SHEAR CLIP AT FR 74 BETWEEN STGR 28R-29R. REF EMB SRM51-40-08.
